Couldn't find what you looking for?

TRY OUR SEARCH!

I just started taking Phentermine today. I have hypo thyroidism and thusly s slowed metabolism and insulin intolerance. Hoping the drug helps me to reduce portion size and increases my metabolic rate.
Reply

Loading...

The drug they call “phentermine” (or adipex) nowadays is nothing like it was 15 years ago. Basically its a hugely watered down version with about 1/3 the strength of the original and a lot more fillers, which are probably what’s causing your bad reactions. I’ve taken 37.5 Phentermine which is the “strongest” available from two different manufacturers over the past 3 years (on and off) and these are a total joke compated to the 30 mg Fastins by SmithKline Beecham from the 1990s. It seems that with the new Phentermine, you get all the insomnia and bad side effects and only a miniscule if any of the intended energy and appetite suppression. They don’t want us to lose weight. They want a fat, diabetic and sickly “cash cow” for the food and medical industry. Also we are much easier for our tyrannical government to control that way. IN addtion to that, we die before we can collect medicare or social security or pensions which goes back into their greedy pockets. When I take Phentermine nowadays, I still have to use willpower. In the past, it completely wiped out my appetite and gave me smooth, wonderful energy all day long. People nowadays don’t realize this stuff is not the real deal and they are getting shafted by the drug manufacturers, probably at the behest of the totally corrupt FDA (F.atal D.rugs A.llowed) government beaurocrats who allow all manner of toxic garbage in our food that is the REASON we are all fat and who “ban” anything that actually helps such as the Ephedra ban back in 2004. You could go to Walmat and purchase a bottle of Metabolife 356 Ma Huang Ephedra alkaloids for $20 and they worked WAY better than the c**p they call Phentermine that you have to go to diet doctor or clinic and line up like cattle to be humiliated and then cough up $100 or more.

It's readily apparent to me that it's all about the $$$, not the patient. We should be able to take control of our own bodies and get ephedra or whatever we want without having to jump thru so many hoops but that's what happens when your a nation under tyranny. Government takes control of your "health" for nefarious reasons.. The only thing that will follow is a scenario like Nazi Germany in the 1930s-40s.

Reply

Loading...


I have been on this medication several times and it has worked each time. I was prescribed the 37.5 mg, but for awhile I would only take half, which still worked wonders and it prolonged the time on the medicine. The key to maintaining the weight loss after taking this medicine is to continue watching your portionss and the food ingested. Also, key is to continue your work outs!! If you maintain this regimen, then the weight will stay off. I found myself forgetting about the portion control around the holidays and working out slacked off, but picking it back up helped drop off the couple pounds put back on.
Reply

Loading...


I don't think it's so much that you actually have a body odor, as your sense of smell is so greatly increased that you can smell things only a dog would. I've been on it for 4 weeks now, and I can smell an ungodly amount of things. I have my husband sniff it after me to see if I'm crazy and he can't smell a thing. Nor can my teeanger. I smell myself when I work out, which is gross, but my hubs assures me he can't really smell anything but a mild sweaty smell. So, it might be your nose tricking you.
Reply

Loading...

I'm 5'7 160 pounds and I'm female. How much should I lose in a month? I figured I would lose a lot slower because I'm borderline overweight and I have always been told the heavier you are the faster you lose.
Reply

Loading...

First day started on the pill gave me heart burn with everything I ate (walnuts and cashew) and drink...even water!!! Heart burn was so bad that Tums did not help...will have to try Prilosec.
Reply

Loading...

Today was my first day on phentermine my doctor started me on 15m twice a day I weigh 188 and I'm 5'3 so I'm super over wieght I really hope this medication helps me Iam also starting to eat healthier and excercise regularly so I'm excited on my new journey to a healthier happy self
Reply

Loading...

Today was my first day on phentermine my doctor started me on 15m twice a day I weigh 188 and I'm 5'3 so I'm super over wieght I really hope this medication helps me Iam also starting to eat healthier and excercise regularly so I'm excited on my new journey to a healthier happy self

Reply

Loading...

Yes!!! I am
Taking the meds now and have experienced the same. I told doctor about it and she said she never heard of that side effect. Did you stop taking it all together or find anything to help? Please let me know... I can be reached at williams_engineer@yahoo
Reply

Loading...

Hi..yes it took a lil longer to get the odor..maybe a week. This happend the 1st time i took it and that was two years ago, today is my first day back on it and im praying it wont come back. The first time the smell was not to bad not like BO but like a weird rusty smell, my deodorant didnt work i switched to another brand...nope..still wasent working..i got off of it after two weeks..cause i could deal it went away after the 2nd day i stopped taking it..so this time i hope it wont happen..maybe its the toxins coming out..not sure
Reply

Loading...

Thank you for this reply Texasmama. I am on day 1 of the pill and feel very good. Your post is very encouraging to me.
Reply

Loading...

Hey all, taking phentermine for energy. Due to fatigue possibly caused by vit D deficiency. Level 22, endo would like it at 60 to 80.

To people trying to lose weight. Fatty Food doesn't make you fat. Bread and Sugar and Carbs are to blame, along with too much of any food. Your body, especially women, would prefer to burn fat as fuel.

Tons of research supports this. A couple quick searches, you will see! Check out "The Perfect Human Diet" documentary, it's very dry, but amazing information.
BOL
Reply

Loading...

Be careful, PPI's can damage your digestive system. You can cure GERD naturally.
Reply

Loading...

How long did it take u
Reply

Loading...

I have been on phemteemine 10 mgfor over a month and there us no change of any kind, whether it be weight loss, sleepless nights, etc. My Dr did not seem keen on prescribing this, thus the low dosage. I am 61and weigh 218 and 5'5". I am desperate. Did anyone else encounter no weight loss and have results after changing dosage?
Reply

Loading...